MathSciNet Relay Station
MathSciNet bibliographic data
MR2171232 (2006e:70021) 70F10 (70F15)
Roberts, Gareth E. Some counterexamples to a generalized Saari's conjecture. Trans. Amer. Math. Soc. 358 (2006), no. 1, 251–265 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement